# SDR FDEA201608092846

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 52,736 hours, 21,074 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: A2911503000400
- Condition: Leaking
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN HYDRAULIC LOW LEVEL ECAM WARNING DURING FLT.  DROPPED TO BELOW RED DOT.  IMMEDIATELY ON ALERT  WITH SOME FLUID INDICATION, TURNED OFF BOTH GREEN  HYD PUMPS.  EVENTUALLY FLUID DROPPED TO ALMOST ZERO.  REMOVAL, INSTALLATION OF NR 2 ENGINE CASE DRAIN HYD TUBE AND RIB 12 CLAMP BLOCK IN RT PYLON CARRIED OUT IAW AMM 29-11-69-04-01.  LEAK CHECKS CARRIED OUT OK.  PARTS: TUBE MPN A2911503000400,  MFG CLAMP BLOCK MPN A2901501900000, MFG BUSHING, MPN NSA 935812-11.
